# SDR DALA2017080706014

- Difficulty date: August 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 223KF.  THE FLOOR PANEL WAS REPLACED IAW SRM 53-20-50-2R, REP 3.
